# SDR DALA2017090806731

- Difficulty date: September 8, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 49,591 hours, 24,068 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND DAMAGE TO HORIZONTAL STABILIZER. MAINTENANCE REPAIRED IAW SRM 55-10-01 REPAIR 11.
